# SDR 2000UALA00159

- Difficulty date: March 27, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7252U
- Make and model: Boeing 727222
- Aircraft serial: 21399
- Aircraft time: 62,500 hours, 35,525 cycles
- Engine: Pwa JT8D15
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Part number: H1010261
- Condition: Malfunctioned
- Location: Le Slat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEADING EDGE SLAT NR 4, RIGHT INBOARD DISPLAYED INTRANSIT AT SLAT POSITION 2 AND 0.  CYCLED TWICE AND GOT THE SAME INDICATION.  RETURNED TO DEN.  *S/D*  REPLACED NR 4 LEADING EDGE FLAP ACTUATOR AND SWITCH PER 27-83-06, OP CHECKS NORMAL.
